# SDR SWAA2024083014425

- Difficulty date: July 19, 2024
- Submitted: August 30, 2024
- Operation: Air carrier
- Aircraft: N7739A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35110
- Aircraft time: 57,940 hours, 31,798 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PASSENGER COMPARTMENT WET AREA; CORROSION ON TENSION STRAP LBL 28; BS 1016+1; 1016+14; 1016+8.<[01] REMOVED AND INSTALLED NEW TENSION STRAP BS1006-BS1024 LBL28 WL208 I.A.W SRM 51-40-02-0G-0;[02] REMOVED AND INSTALLED NEW TENSION STRAP BS1006-BS1024 LBL28 WL208 I.A.W SRM 51-40-02-0G-0 AND BOEING DWG 147A5600 REV B;[03] VERIFIED CORRECTIVE ACTION TAKEN AND TASK CARD COMPLETED.;[04] VERIFIED CORRECTIVE ACTION TAKEN AND TASK CARD COMPLETED.
